# SDR FDKA2008120300305

- Difficulty date: December 3, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 18,144 hours, 16,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6268 IAD.  MAIN CABIN DOOR INNER HANDLE CATCHES ON DOOR TRIM.  MX ADJUSTED HANDLE, OPS CHECKED GOOD.
